Shortcuts to spherically symmetric solutions: a cautionary note

Download
2004-11-21
Deser, S
Franklin, J
Tekin, Bayram
Spherically symmetric solutions of generic gravitational models are optimally, and legitimately, obtained by expressing the action in terms of the surviving metric components. This shortcut is not to be overdone; however, a one-function ansatz invalidates it, as illustrated by the incorrect solutions of Wohlfarth (2004 Class. Quantum Grav. 21 1927).

Citation Formats
S. Deser, J. Franklin, and B. Tekin, “Shortcuts to spherically symmetric solutions: a cautionary note,” CLASSICAL AND QUANTUM GRAVITY, vol. 21, no. 22, pp. 5295–5296, 2004, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/43569.